# SDR ASAA2025030556861

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 74,110 hours, 38,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. GROUNDED - YES. RELAMPED 2 EACH AISLE LIGHTS AT STA 680 AND 640 IAW B737-700 AMM 35-51-03-960-801 OPS CHECK SUCCEESSFUL IAW B737 AMM 33-51-03-980-801 STEP 5. (S/N 496929)
